Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1999, Volume 224, Pages 218–233 (Mi tm701)  

This article is cited in 1 scientific paper (total in 1 paper)

On Two-Dimensional Reduction in a Differential Game of Quality

A. V. Kryazhimskii, Yu. S. Osipov


Full text: PDF file (2001 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 224, 198–211

Bibliographic databases:
UDC: 519.9
Received in September 1998

Citation: A. V. Kryazhimskii, Yu. S. Osipov, “On Two-Dimensional Reduction in a Differential Game of Quality”, Algebra. Topology. Differential equations and their applications, Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin, Trudy Mat. Inst. Steklova, 224, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 218–233; Proc. Steklov Inst. Math., 224 (1999), 198–211

Citation in format AMSBIB
\Bibitem{KryOsi99}
\by A.~V.~Kryazhimskii, Yu.~S.~Osipov
\paper On Two-Dimensional Reduction in a Differential Game of Quality
\inbook Algebra. Topology. Differential equations and their applications
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 224
\pages 218--233
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721364}
\zmath{https://zbmath.org/?q=an:0972.91019}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 224
\pages 198--211


Linking options:
  • http://mi.mathnet.ru/eng/tm701
  • http://mi.mathnet.ru/eng/tm/v224/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:246
    Full text:74
    References:51

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021